# SDR GAIA03044SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER RUDDER LOWER L/E CLOSE OUT WEB CHAFED THROUGH FASI N/R 36010.  REPLACED WEB P/N 65-16830-4 IAW B-727 SRM 51-30-2.  (M)
